# SDR UIEA2024101801052

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,364 hours, 16,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Condition: Clogged
- Location: Cooling Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ATB - FWD EQUIP OVHT EICAS MSG. WENT TO STBY IAW QRH, DID NOT CLEAR. WENT TO OVRD IAW QRH, EICAS MSG CLEARED. DID NOT ENTER ETOPS( FOUND EQPT COOL SUPPLY AIR INLET GRILL DIRTY AND PARTIALLY BLOCKED. CLEANED PER AMM 21-58-10. FOUND SUPPLY FAN SCREEN EQUIPMENT COOLING DIRTY AND PARTIALLY BLOCKED. CLEANED PER AMM 21-58-22. PERFORMED GVI OF EQUIPMENT COOLING SUPPLY AND EXHAUST FAN ASSOCIATED WIRING, CLAMPS AND CONNECTORS PER SWPM 20-10-06. NO DISCREPANCIES FOUND AND OK FOR SERVICE AT THIS TIME. VERIFIED BOTH EQUIP COOLING SUPPLY AND EXHAUST FANS CLEAN AND SKIP FREELY. OPS CHECKED EQUIPMENT COOLING SYSTEM IAW AMM 21-58-00, OPS CHECKED NORMAL, NO ASSOCIATED MESSAGES. OK FOR SERVICE AT THIS TIME.  )
